# SDR UPS03841504

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STRUCTURE INSIDE FWD ENTRY DOOR SNUBBER POCKET CRACKED, STA 15 LONG 16L.  REMOVED DAMAGED INTERCOSTALS, FABRICATED REPAIR DOUBLER, FILLERS AND INSTALLED IAW SRM 53-2-0 FIG 2, AT FWD ENTRY DOOR SNUBBER POCKET STA 15, LONG 16L.
